| Model Number |
305C229 |
| Medical Device Problem Code |
Perivalvular Leak (1457)
| Health Effect - Clinical Code |
Insufficiency, Valvular (1926)
| Date of Event |
12/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 2 months and 12 days post implant of this 29mm bioprosthetic aortic valve, it was explanted and replaced with a bioprosthetic valve of the same size and model due to paravalvular leak (pvl).No additional adverse patient effects were reported. .